MAUDE Adverse Event Report: KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG UNIVERSAL S/D BLADE,; SCREWDRIVER BLADE

KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG UNIVERSAL S/D BLADE,; SCREWDRIVER BLADE
Model Number 50-425-13-07
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Received medwatch report (b)(4), (b)(6) 2018 via post mail.Reference exemption number e2017029.
 
Event or Problem Description
It was reported that the tip of the screwdriver blade broke.All pieces were removed.
 
Additional Manufacturer Narrative
An investigation was performed on the basis of complaint statistics as no device was returned for evaluation.The complaint percentage was calculated, and it is determined that the complaint percentage falls within the design risk limits adhered to at klm.During the investigation the product lot number was not identified; therefore, the device history records were not reviewed.The failure root cause cannot be determined due to the device not being returned.If further information is obtained that might add value to the contents of the investigation report, an additional follow-up report will be submitted.

Brand Name
UNIVERSAL S/D BLADE,
Common Device Name
SCREWDRIVER BLADE
Manufacturer (Section D)
KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG
kolbinger strabe 10
muhlheim/donau, 78570
GM  78570
MDR Report Key7549252
Report Number9610905-2018-00072
Device Sequence Number210088
Product Code HXX
UDI-Device Identifier00888118076571
UDI-Public(01)00888118076571
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
CLS 1 EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/07/2018
Report Date (Section F) 05/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Model Number50-425-13-07
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/14/2018
Event Location Hospital
Date Report to Manufacturer05/07/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2018
Supplement Date Received by Manufacturer09/14/2018
Initial Report FDA Received Date05/29/2018
Supplement Report FDA Received Date10/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age53 YR